# SDR AWXA9900396

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- System (JASC): 4990 · APU Oil System
- Part: Oil Sys
- Condition: Leaking
- Location: Apu
- Part time: 14,509 hours
- Stage of operation: TX
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

UPON ACCEPTING A/C IN LAS, SMELLED THE DIRTY SOCK SMELL FAIRLY STRONG.  CLEANED AND REMOVED RESIDUAL OIL FROM APU INLET, SMELL CLEARED.  APU OPS CK GOOD.  SUSPECT SLOW EXTERNAL OIL SEEP CAUSING APU INLET.
